Mississippi, 2025

Tornado and Damaging Winds in Mississippi, June 7 to 8, 2025

June 7 to 8, 2025 · NWS MEG · 38 events in 12 counties and zones

A mesoscale convective system moved out of central Arkansas and into the Mid-South during the mid-morning hours on June 7, 2025. The system re-intensified as it moved into an airmass that was favorable for severe storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$392,000
Crop damage
None recorded
Events
38

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

A mesoscale convective system moved out of central Arkansas and into the Mid-South during the mid-morning hours on June 7, 2025. The system re-intensified as it moved into an airmass that was favorable for severe storms. Moderate to strong instability, moderately steep mid-level lapse rates, and 0-6 km bulk shear values more than 40 kts helped support severe storms resulting in damaging winds, and a weak tornado. Storms cleared out of the Mid-South by early afternoon, and the atmosphere was able to recover and become unstable once again. An upper-level disturbance moving through during the evening hours produced another round of storms, some of them severe, with large hail and damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 7, 5:28 AM CST, 4 hours 1 minute earlier. Its key messages:

  • Updated at 628 AM CDT Sat Jun 7 2025
  • An active weather pattern will continue through the remainder of the weekend. The primary concerns will be damaging winds, large hail, and heavy rainfall.
  • Daily rounds of showers and thunderstorms continue into next week.
  • Temperatures will cool into the lower to middle 80s by early week but return back to near normal into the middle to upper 80s by late next week. Lows will average in the middle 60s to near 70 degrees.
Area forecast discussion, Jun 7, 5:28 AM CST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Memphis TN
628 AM CDT Sat Jun 7 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 628 AM CDT Sat Jun 7 2025

- An active weather pattern will continue through the remainder of
  the weekend. The primary concerns will be damaging winds, large
  hail, and heavy rainfall.

- Daily rounds of showers and thunderstorms continue into next
  week.

- Temperatures will cool into the lower to middle 80s by early
  week but return back to near normal into the middle to upper 80s
  by late next week. Lows will average in the middle 60s to near
  70 degrees.

&&

.DISCUSSION...
(Today through Friday)
Issued at 345 AM CDT Sat Jun 7 2025

GOES Water Vapor satellite depict an MCS moving across eastern
Oklahoma and into western Arkansas early this morning. Regional
WSR-88D radar trends show the leading edge of a line of showers
and thunderstorms over northwest and central Arkansas. Meanwhile,
a quasi-stationary surface boundary extends across portions of
the Lower Mississippi Valley north of I-40. Temperatures are in
the 70s areawide across the Mid-South.

The aforementioned MCS is anticipated to weaken early this
morning. It will transition into an MCV as it moves into the Mid-
South towards mid-morning. Moderate to strong instability,
moderately steep mid-level lapse rates, and 0-6 km Bulk Shear in
excess of 40 kts will favor the development of severe
thunderstorms across the forecast area later this morning into the
afternoon. Damaging winds and large hail will remain the
predominant severe weather threats. A tornado or two is possible
with sufficient speed and directional shear. Precipitable water
values approaching 2 inches will also favor the potential of
localized heavy rainfall. Additional showers and thunderstorms are
possible later this evening into early Sunday morning as a weak
cold front drops into the area. Short-term model soundings
indicate tonight's activity may be elevated if it even occurs.

Additional showers and thunderstorms are possible on Sunday,
mainly across north Mississippi as moderate instability develops
across the region. Shear is expected to be much lower with the
severe thunderstorm threat being more conditional during peak
daytime heating. The threat for strong to severe thunderstorms
will persist into Monday as another shortwave trough rotates
through the Mississippi Valley.

Mid/long-range deterministic and ensemble model solutions
continue to indicate the front washing out across the Lower
Mississippi Valley early next week. Shower and thunderstorm
chances will decrease into Tuesday but gradually return towards
mid to late next week as a mid-level trough moves into the Southern
Plains. Temperatures for early next week will start in the lower
to middle 80s, then increasing into the upper 80s to around 90
degrees by late week.

&&

.AVIATION...
(12Z TAFS)
Issued at 628 AM CDT Sat Jun 7 2025

Impacts to aviation expected throughout the TAF period. A complex
of thunderstorms will move into the region from the west by 14z,
impacting all sites through this afternoon. Expect MVFR to IFR
impacts while the system passes. Additional thunderstorm
development behind the first wave of storms is possible, but still
uncertain. Any additional convection will eventually shift south
and remain around the vicinity of MEM/TUP tonight, decaying by 12z
tomorrow.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...CJC
AVIATION...JAB

In the hours before

Special weather statement, Jun 7, 6:43 AM CST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Memphis TN
743 AM CDT Sat Jun 7 2025

ARZ035-048-071330-
St. Francis AR-Cross AR-
743 AM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. FRANCIS AND
CROSS COUNTIES THROUGH 830 AM CDT...

At 740 AM CDT, Doppler radar was tracking a strong thunderstorm over
McCrory, or 9 miles east of Augusta, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Forrest City, Wynne, Madison, Village Creek State Park, Cherry
Valley, Caldwell, Colt, Widener, Hickory Ridge, Fair Oaks, Vanndale,
Hydrick, Birdeye, Cottonwood Corner, Slonikers Mill, Fitzgerald
Crossing, New Castle, Colton, McDonald, and Brushy Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3544 9104 3544 9054 3500 9061 3501 9105
TIME...MOT...LOC 1240Z 265DEG 41KT 3524 9121

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JAB
Special weather statement, Jun 7, 7:52 AM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Memphis TN
852 AM CDT Sat Jun 7 2025

ARZ026>028-036-048-049-MSZ001-007-TNZ048-049-088-071415-
Poinsett AR-Craighead AR-St. Francis AR-Lee AR-Mississippi AR-
Crittenden AR-Tunica MS-DeSoto MS-Tipton TN-Lauderdale TN-Shelby TN-
852 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN LEE...SOUTHEASTERN
CRAIGHEAD...EASTERN ST. FRANCIS...EASTERN POINSETT...MISSISSIPPI...
CRITTENDEN...NORTHWESTERN DESOTO...NORTHERN TUNICA...WESTERN
TIPTON...WESTERN LAUDERDALE AND WESTERN SHELBY COUNTIES THROUGH 915
AM CDT...

At 852 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Caraway to near Earle to near Moro. Movement
was east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
West Memphis, Marion, Millington, Osceola, Marianna, Marked Tree,
Earle, Lepanto, Hughes, Caraway, Luxora, Wilson, Madison, Tyronza,
Keiser, T O Fuller State Park, Meeman Shelby Forest State Park, Fort
Pillow State Park, Memphis, and Joiner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3476 9103 3515 9057 3515 9050 3579 9035
      3591 8974 3536 8989 3476 9027
TIME...MOT...LOC 1352Z 254DEG 36KT 3574 9029 3525 9040 3483 9090

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DNM
Special weather statement, Jun 7, 8:14 AM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Memphis TN
914 AM CDT Sat Jun 7 2025

ARZ028-036-048-049-MSZ001-002-007-008-TNZ048-049-088-089-071500-
St. Francis AR-Lee AR-Mississippi AR-Crittenden AR-Tunica MS-
Marshall MS-DeSoto MS-Tate MS-Tipton TN-Fayette TN-Lauderdale TN-
Shelby TN-
914 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN LEE...SOUTHEASTERN
ST. FRANCIS...SOUTHWESTERN MISSISSIPPI...CRITTENDEN...DESOTO...
NORTHWESTERN MARSHALL...NORTHERN TUNICA...TATE...TIPTON...WESTERN
FAYETTE...SOUTHWESTERN LAUDERDALE AND SHELBY COUNTIES THROUGH 1000 AM
CDT...

At 913 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marie to near Sunset to near Brickeys.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bartlett, Southaven, Collierville, Germantown, Olive Branch, West
Memphis, Horn Lake, Hernando, Marion, Millington, Covington,
Senatobia, Osceola, Hughes, Wilson, Keiser, Cordova, T O Fuller State
Park, Meeman Shelby Forest State Park, and Fort Pillow State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3529 9031 3571 9019 3560 8947 3558 8950
      3555 8948 3502 8953 3455 8990 3455 9002
      3482 9061
TIME...MOT...LOC 1413Z 292DEG 36KT 3562 9013 3525 9019 3486 9050

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DNM
Special weather statement, Jun 7, 8:45 AM CST, 44 minutes before
Special Weather Statement
National Weather Service Memphis TN
945 AM CDT Sat Jun 7 2025

ARZ035-048-049-058-071515-
St. Francis AR-Phillips AR-Cross AR-Lee AR-
945 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT LEE...ST. FRANCIS...NORTHERN
PHILLIPS AND CROSS COUNTIES THROUGH 1015 AM CDT...

At 945 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grubbs to near Hunter to near Palmer.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Forrest City, Wynne, Marianna, Parkin, Madison, Palestine, Village
Creek State Park, St Francis National Park, Helena-West Helena,
Cherry Valley, Caldwell, Colt, Wheatley, Lexa, Widener, Hickory
Ridge, Moro, Rondo, Aubrey, and Haynes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3500 9104 3544 9104 3544 9057 3506 9054
      3474 9056 3474 9057 3470 9056 3467 9059
      3461 9059 3456 9055 3457 9105 3473 9105
      3474 9110 3487 9110 3487 9112 3500 9113
TIME...MOT...LOC 1445Z 270DEG 30KT 3559 9107 3506 9107 3465 9106

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DNM
Special weather statement, Jun 7, 9:00 AM CST, 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
1000 AM CDT Sat Jun 7 2025

MSZ001>003-TNZ048>052-088>090-071545-
Marshall MS-DeSoto MS-Benton MS-Hardeman TN-Tipton TN-Fayette TN-
Madison TN-Crockett TN-Lauderdale TN-Shelby TN-Haywood TN-
1000 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN DESOTO...NORTHERN
MARSHALL...NORTHWESTERN BENTON...SOUTH CENTRAL CROCKETT...EASTERN
TIPTON...FAYETTE...WESTERN HARDEMAN...SOUTHERN LAUDERDALE...
HAYWOOD...SOUTHWESTERN MADISON AND EASTERN SHELBY COUNTIES THROUGH
1045 AM CDT...

At 1000 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ft Pillow to 7 miles southeast of Brighton
to near Olive Branch. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bartlett, Southaven, Collierville, Germantown, Olive Branch,
Brownsville, Covington, Ripley, Bolivar, Cordova, Memphis, Lamar,
Lakeland, Arlington, Whiteville, Somerville, Brighton, Bells,
Hillville, and Canaan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
northeastern and northwestern Mississippi...and west Tennessee.

&&

LAT...LON 3574 8905 3539 8888 3484 8915 3494 8993
      3542 8970 3571 8984
TIME...MOT...LOC 1500Z 272DEG 37KT 3564 8973 3542 8962 3501 8982

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DNM
Special weather statement, Jun 7, 9:12 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
1012 AM CDT Sat Jun 7 2025

ARZ036-048-049-058-MSZ001-007-010-071545-
St. Francis AR-Phillips AR-Lee AR-Crittenden AR-Tunica MS-Coahoma MS-
DeSoto MS-
1012 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN LEE...SOUTHEASTERN ST.
FRANCIS...PHILLIPS...SOUTHWESTERN CRITTENDEN...WESTERN DESOTO...
NORTHEASTERN COAHOMA AND TUNICA COUNTIES THROUGH 1045 AM CDT...

At 1012 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hughes to 8 miles southeast of Marianna to near
St. Charles. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southaven, Horn Lake, Hughes, Elaine, Helena-West Helena, St Francis
National Park, Memphis, Friars Point, Walls, Tunica, Horseshoe Lake,
Lexa, Lake Cormorant, Eudora, Simsboro, Dubbs, Brickeys, North
Tunica, Dundee, and Watkins Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
eastern Arkansas...northwestern Mississippi...and west Tennessee.

&&

LAT...LON 3434 9105 3434 9100 3446 9100 3469 9072
      3502 9049 3504 9030 3499 9031 3499 9024
      3503 9022 3504 9027 3505 9019 3502 9022
      3499 8996 3476 9013 3472 9022 3466 9022
      3424 9072 3428 9108
TIME...MOT...LOC 1512Z 270DEG 30KT 3496 9047 3470 9065 3435 9108

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DNM

The radar

The Memphis radar (KNQA), 100 km away, was scanning. The volume nearest the first event began at 15:28 UTC.

Open the radar archive at this moment

Event by event

37 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Tunica

When
June 7, 9:29 AM CST to 9:34 AM CST
Where
Tunica County, 1.16 mi WSW of Maud to 0.14 mi SSE of Maud
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.564, -90.419

Trees down and damage to a church in the vicinity of Maude Rd, Cow Oak Rd, and Dubbs Road.

Thunderstorm Wind, Lafayette

When
June 7, 9:50 AM CST to 9:55 AM CST
Where
Lafayette County, 0.79 mi E of Piera to 0.34 mi N of Harmontown
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.519, -89.686

A couple of trees down on Hwy 310, including CR 504 and CR 517.

Thunderstorm Wind, Lafayette

When
June 7, 10:15 AM CST to 10:20 AM CST
Where
Lafayette County, 2.03 mi W of Burgess to 1.19 mi SW of University
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.354, -89.705

Multiple trees were knocked down around the Oxford area, including CR 164, Hwy 6 West, and East Wells Gate Drive.

Thunderstorm Wind, Lafayette

When
June 7, 10:16 AM CST to 10:21 AM CST
Where
Lafayette County, 2.07 mi S of Oxford
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
34.340, -89.520

Trees were knocked down on South Lamar.

Thunderstorm Wind, Pontotoc

When
June 7, 10:40 AM CST to 10:45 AM CST
Where
Pontotoc County, 0.99 mi NW of Hurricane
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
34.359, -89.164

Trees and power lines were knocked down on Esperanza Road near Hurricane.

Thunderstorm Wind, Union

When
June 7, 10:40 AM CST to 10:45 AM CST
Where
Union County, 0.67 mi SSE of Glenfield
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
34.511, -89.026

A tree fell on a vehicle on Moss Hill Drive.

Thunderstorm Wind, Union

When
June 7, 10:50 AM CST to 10:55 AM CST
Where
Union County, 2.82 mi SSE of Ingomar
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.380, -89.020

Trees were knocked down on Highway 15 at the Union County line.

Thunderstorm Wind, Pontotoc

When
June 7, 10:57 AM CST to 11:02 AM CST
Where
Pontotoc County, 3.21 mi E of Algoma
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.184, -88.974

Trees were knocked down at Campground Rd and Brown Ln.

Tornado, Chickasaw

When
June 7, 10:58 AM CST to 11:04 AM CST
Where
Chickasaw County, 5.85 mi WNW of Houlka to 1.95 mi WNW of Houlka
Rating
EF1
Path length
3.92 mi
Path width
75 yd
Property damage
$200,000
Reported by
NWS Storm Survey
Coordinates
34.068, -89.112

A weak tornado touched down in northwestern Chickasaw County, MS, off County Road 2. Sporadic tree damage was noted as the tornado tracked southeastward to a farm with several outbuildings and a barn with structural damage. The most significant damage occurred at a large barn at HWY 32W and CR 3, where major sections of the metal roof were uplifted and lofted several hundred yards into the field next to it. A couple of empty grain bins sustained minor damage, and several vehicles and farm equipment had windows blown out due to flying debris. The tornado followed HWY 32W toward CR 6 and snapped more large tree branches, as well as lofting a small carport. As the tornado continued southeastward along HWY 32W, minor tree damage was evident almost to New Houlka. The tornado lifted shortly before reaching the west side|of town.

Thunderstorm Wind, Pontotoc

When
June 7, 10:59 AM CST to 11:04 AM CST
Where
Pontotoc County, 4.65 mi NW of Troy
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.174, -88.948

Trees were knocked down and blocked the road at Twin Lakes Road and Highway 41.

Thunderstorm Wind, Pontotoc

When
June 7, 11:00 AM CST to 11:05 AM CST
Where
Pontotoc County, 1.49 mi SSE of Sherman
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
34.350, -88.840

Two campers were overturned.

Thunderstorm Wind, Pontotoc

When
June 7, 11:00 AM CST to 11:05 AM CST
Where
Pontotoc County, 1.79 mi SW of Sherman
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
34.350, -88.870

A tree was knocked down across Robertson Road.

Thunderstorm Wind, Union

When
June 7, 11:00 AM CST to 11:05 AM CST
Where
Union County, Blue Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
34.400, -88.870

A tree fell on an outpost building and damaged the structure.

Thunderstorm Wind, Lee

When
June 7, 11:05 AM CST to 11:10 AM CST
Where
Lee County, 2.2 mi SW of Saltillo
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
34.360, -88.710

A tree was knocked down across McComb Ave.

Thunderstorm Wind, Lee

When
June 7, 11:13 AM CST to 11:18 AM CST
Where
Lee County, 1.89 mi NE of Belden
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
34.341, -88.799

Several trees snapped and uprooted off of CR 183 in Tupelo.

Thunderstorm Wind, Chickasaw

When
June 7, 11:17 AM CST to 11:22 AM CST
Where
Chickasaw County, 0.57 mi W of Okolona
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
34.000, -88.760

A large tree fell on a home.

Thunderstorm Wind, Lee

When
June 7, 11:21 AM CST to 11:26 AM CST
Where
Lee County, 0.9 mi SE of Nettleton
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
34.090, -88.620

A large tree fell on a structure in Nettleton.

Thunderstorm Wind, Prentiss

When
June 7, 11:21 AM CST to 11:26 AM CST
Where
Prentiss County, 0.23 mi NNE of Marietta
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
34.503, -88.468

A carport and fence were damaged in Marietta.

Thunderstorm Wind, Monroe

When
June 7, 11:33 AM CST to 11:38 AM CST
Where
Monroe County, 2.86 mi W of Hatley
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
33.980, -88.420

Trees were knocked down in Hatley.

Thunderstorm Wind, Monroe

When
June 7, 11:34 AM CST to 11:39 AM CST
Where
Monroe County, Becker
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
33.930, -88.480

Trees were knocked down in Becker. One landed on a pickup truck, damaging the roof and breaking windows.

Thunderstorm Wind, Monroe

When
June 7, 11:34 AM CST to 11:39 AM CST
Where
Monroe County, 0.9 mi SE of Smithville
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Trained Spotter
Coordinates
34.060, -88.390

Trees and power lines were knocked down in Smithville.

Thunderstorm Wind, Tishomingo

When
June 7, 11:34 AM CST to 11:39 AM CST
Where
Tishomingo County, 0.36 mi NE of Tishomingo
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
34.634, -88.226

A tree was knocked down at the Tishomingo School.

Thunderstorm Wind, Monroe

When
June 7, 11:35 AM CST to 11:40 AM CST
Where
Monroe County, 2.67 mi S of Smithville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
34.032, -88.394

Minor roof damage reported to a home on Williams Young Road.

Thunderstorm Wind, Monroe

When
June 7, 11:42 AM CST to 11:47 AM CST
Where
Monroe County, 3.26 mi SSE of Lackey
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
33.780, -88.440

A large tree was uprooted, and another large trunk was snapped off on Center Hill Road.

Thunderstorm Wind, Tunica

When
June 7, 7:20 PM CST to 7:25 PM CST
Where
Tunica County, 2.76 mi S of Dooley
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
34.630, -90.230

Trees were knocked down between the intersection of MS Hwy 3 and MS Hwy 4.

Thunderstorm Wind, Tate

When
June 7, 7:35 PM CST to 7:40 PM CST
Where
Tate County, 0.58 mi SSE of New Town
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
CoCoRaHS
Coordinates
34.612, -89.916

Trees were knocked down near Yellow Dog Road and MS Hwy 4 E, east of Senatobia.

Thunderstorm Wind, Panola

When
June 7, 9:07 PM CST to 9:12 PM CST
Where
Panola County, 4.12 mi N of Bluff Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
34.409, -89.813

Multiple trees were knocked down at the Sardis Lower Lake Campground.

Thunderstorm Wind, Lafayette

When
June 7, 9:42 PM CST to 9:47 PM CST
Where
Lafayette County, 2.07 mi N of Yocona
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.310, -89.420

A tree was knocked down on CR 415 and Pebble Creek Drive.

Thunderstorm Wind, Lafayette

When
June 7, 9:56 PM CST to 10:01 PM CST
Where
Lafayette County, 0.46 mi E of Yocona
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
34.279, -89.412

Multiple trees were knocked down on Hwy 334 near CR 445.

Thunderstorm Wind, Chickasaw

When
June 7, 10:20 PM CST to 10:25 PM CST
Where
Chickasaw County, 3.51 mi ENE of Houston
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
33.910, -88.940

Numerous trees were knocked down along the Natchez Trace Parkway, northeast of Houston, in Tombigbee National Forest.

Thunderstorm Wind, Pontotoc

When
June 7, 10:35 PM CST to 10:40 PM CST
Where
Pontotoc County, 1.17 mi SE of Springville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
34.220, -89.084

Trees were knocked down on South Pontotoc Road, next to the school.

Thunderstorm Wind, Panola

When
June 7, 10:40 PM CST to 10:45 PM CST
Where
Panola County, 2.75 mi S of Shuford
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
34.180, -89.815

Several trees were knocked down on Chickasaw Road.

Thunderstorm Wind, Panola

When
June 7, 10:48 PM CST to 10:53 PM CST
Where
Panola County, 0.9 mi NE of Pleasant Grove
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
34.440, -90.090

Several trees were snapped and downed.

Thunderstorm Wind, Calhoun

When
June 7, 11:29 PM CST to 11:30 PM CST
Where
Calhoun County, 1.27 mi SE of Banner
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
34.087, -89.384

Trees were knocked down in the Banner Area. A tree landed on a house on MS Hwy 9W just south of CR 275 and CR 267.

Thunderstorm Wind, Monroe

When
June 7, 11:43 PM CST to 11:48 PM CST
Where
Monroe County, 1.72 mi E of Becker
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.930, -88.450

A tree landed on a home.

Thunderstorm Wind, Monroe

When
June 7, 11:47 PM CST to 11:52 PM CST
Where
Monroe County, 0.74 mi ENE of Amory
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.984, -88.488

A tree fell on the Antioch Baptist Church.

Thunderstorm Wind, Monroe

When
June 8, 12:06 AM CST to 12:11 AM CST
Where
Monroe County, 1.38 mi N of Hamilton
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
33.750, -88.450

Trees and power lines were knocked down.

Thunderstorm Wind, Monroe

When
June 8, 12:07 AM CST to 12:12 AM CST
Where
Monroe County, 4.42 mi NE of Hamilton
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.770, -88.390

A tree fell on a home and caused partial roof damage.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2025Every state in 2025This day in weather historyThe tornado archive for Mississippi, 2025Warnings in Mississippi, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1274574, 1274580, 1274596, 1274597, 1274603, 1274605, 1274608, 1274610, 1274572, 1274611, 1274615, 1274616, 1274617, 1274619, 1274620, 1274907, 1274908, 1274909, 1274913, 1274915, 1274916, 1274917, 1274920, 1274921, 1274930, 1274932, 1274948, 1274934, 1274936, 1274950, 1274938, 1274952, 1274953, 1274940, 1274942, 1274947, 1274946, 1274944.